# SDR UALA2011070803402

- Difficulty date: July 7, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 57,912 hours, 21,538 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60461101
- Part serial: A6025
- Condition: Faulty
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D31516317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RECEIVED WITH VACUUM CAP STILL ATTACHED TO ASPIRATOR. CAUSE AND CORRECTIVE ACTION: UPON DISASSEMBLY, FOUND THE VACUUM CAP ATTACHED THAT WAS USED TO DEFLATE THE SLIDE AND MAINTAIN A VACUUM DURING PACK. VACUUM CAP IS TO BE REMOVED WHEN PACKING IS COMPLETE. IF VACUUM CAP IS STILL ATTACHED, THE SLIDE WILL NOT INFLATE UPON DEPLOYMENT. REMOVED VACUUM CAP AND PERFORMED FUNCTION TEST.
